PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 107-117
Tytuł artykułu

On p-semirings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A class of semirings, so called p-semirings, characterized by a natural number p is introduced and basic properties are investigated. It is proved that every p-semiring is a union of skew rings. It is proved that for some p-semirings with non-commutative operations, this union contains rings which are commutative and possess an identity.
Rocznik
Tom
22
Numer
2
Strony
107-117
Opis fizyczny
Daty
wydano
2002
otrzymano
2002-01-28
poprawiono
2002-10-07
Twórcy
  • Higher Technological School, Narodnih Heroja 10, 15000 Šabac, Yugoslavia
  • Higher Technological School, Narodnih Heroja 10, 15000 Šabac, Yugoslavia
  • Institute of Mathematics, University of Novi Sad, Trg D. Obradovića 4, 21000 Novi Sad, Yugoslavia
Bibliografia
  • [1] B. Budimirović, On a class of p-semirings, M.Sc. Thesis, Faculty of Sciences, University of Novi Sad, 2001.
  • [2] V. Budimirović, A Contribution to the Theory of Semirings, Ph.D. Thesis, Fac. of Sci., University of Novi Sad, Novi Sad, 2001.
  • [3] V. Budimirović, On p-semigroups, Math. Moravica 4 (2000), 5-20.
  • [4] V. Budimirović and B. Seselja, Operators H, S and P in the classes of p-semigroups and p-semirings, Novi Sad J. Math. 32 (2002), 127-132.
  • [5] S. Bogdanović, S. Milić and V. Pavlović, Anti-inverse semigroups, Publ. Inst. Math. (Beograd) (N.S.) 24 (38) (1978), 19-28.
  • [6] K. Głazek, A guide to the Literature on Semirings and their Applications in Mathematics and Information Sciences, Kluwer Acad. Publ. Dordrecht 2002.
  • [7] J.S. Golan, The theory of semirings with applications in mathematics and theoretical computer sciences, Longman Scientific & Technical, Harlow 1992.
  • [8] U. Hebisch and H.J. Weinert, Semirings, Algebraic theory and applications in mathematics and computer sciences, World Scientific, Singapore 1999.
  • [9] I.N. Herstein, Wedderburn's Theorem and a Theorem of Jacobson, Amer. Math. Monthly 68 (1961), 249-251.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1050
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.